Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 76, NWS Memphis, TN

April 10, 2016Lowndes County, Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Apr 10, 2016, 8:08 PM CDT for Lowndes County, Monroe County, Mississippi. It took effect at Apr 14, 2016, 12:03 PM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Apr 10, 2016, 8:08 PM CDT (01:08 UTC)
In effect from
Apr 14, 2016, 12:03 PM CDT
Expired
Apr 15, 2016, 8:30 PM CDT
In force
32 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Lowndes County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 3 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 14.05 ft at Apr 14, 2016, 7:00 PM CDT.

actionminormoderate10152004/1404/1504/1604/17
Action stage
12 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

245 
WGUS44 KMEG 110108
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT SUN APR 10 2016

The National Weather Service has issued a Flood Warning for 
portions of the Buttahatchie River and the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued monday morning
or sooner if conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-120108-
/O.NEW.KMEG.FL.W.0074.160412T1640Z-160414T1400Z/
/BGBM6.1.ER.160412T1640Z.160413T0600Z.160414T0800Z.NO/
808 PM CDT SUN APR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River at Bigbee
* from Tuesday April 12 until Thursday April 14.
* At 7 PM Sunday the stage was...5.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet Wednesday April 13.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Tuesday April 12 and continue
  to rise to near 18.0 feet by Wednesday April 13. The river will 
  fall below flood stage by Thursday April 14.
At 18.0 feet, Water is flowing over Hood Road. The flood plain 
between Town Creek and the Tombigbee River is flooded.  Extensive 
agricultural flooding is occurring along Bighway 6 near Bigbee..  

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-120107-
/O.NEW.KMEG.FL.W.0075.160412T1152Z-160414T0730Z/
/AMYM6.1.ER.160412T1152Z.160413T0000Z.160414T0130Z.NO/
808 PM CDT SUN APR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River near Amory
* from Tuesday April 12 until Wednesday April 13.
* At 7 PM Sunday the stage was...11.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 12.0 feet Monday April 11.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Tuesday April 12 and continue
  to rise to near 23.6 feet by Tuesday April 12. The river will fall 
  below flood stage by Wednesday April 13.
At 23.0 feet, Most low land and farm land near the river is flooded. 
Equipment and livestock may need to be moved to higher ground..  

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-120107-
/O.NEW.KMEG.FL.W.0076.160415T1800Z-160416T0000Z/
/ABDM6.1.ER.160415T1800Z.160415T1800Z.160415T1800Z.NO/
808 PM CDT SUN APR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Buttahatchie River near Aberdeen
* from Friday April 15 until Friday April 15.
* At 7 PM Sunday the stage was...8.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 12.7 feet Wednesday April 13.
* Flood stage is 13.0 feet.
At 13.0 feet, Low land near the river is flooded..  

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
9 follow-up statements
748 
WGUS84 KMEG 111659
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1159 AM CDT MON APR 11 2016

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-121659-
/O.EXT.KMEG.FL.W.0074.160412T1037Z-160414T0600Z/
/BGBM6.1.ER.160412T1037Z.160413T0000Z.160414T0000Z.NO/
1159 AM CDT MON APR 11 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Tuesday April 12 until Wednesday April 13.
* At 11 AM Monday the stage was 5.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 17.6 feet Tuesday April 12.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Tuesday April 12 and continue
  to rise to near 17.6 feet by Tuesday April 12.The river will fall 
  below flood stage by Wednesday April 13.
* At 18.0 feet...Water is flowing over Hood Road. The flood plain 
  between Town Creek and the Tombigbee River is flooded.  Extensive 
  agricultural flooding is occurring along Bighway 6 near Bigbee.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-121659-
/O.EXT.KMEG.FL.W.0075.160412T0550Z-160414T0000Z/
/AMYM6.1.ER.160412T0550Z.160412T1800Z.160413T1800Z.NO/
1159 AM CDT MON APR 11 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* from Tuesday April 12 until Wednesday April 13.
* At 11 AM Monday the stage was 11.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 23.1 feet Tuesday April 12.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Tuesday April 12 and continue
  to rise to near 23.1 feet by Tuesday April 12.The river will fall 
  below flood stage by Wednesday April 13.
* At 23.0 feet...Most low land and farm land near the river is 
  flooded. Equipment and livestock may need to be moved to higher 
  ground.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-121659-
/O.EXT.KMEG.FL.W.0076.160413T0800Z-160416T0730Z/
/ABDM6.1.ER.160413T0800Z.160414T0000Z.160416T0130Z.NO/
1159 AM CDT MON APR 11 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Wednesday April 13 until Friday April 15.
* At 08 AM Monday the stage was 7.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.8 feet Wednesday April 13.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Wednesday April 13 and 
  continue to rise to near 13.8 feet by Wednesday April 13.The river 
  will fall below flood stage by Friday April 15.
* At 14.0 feet...Flood water begins to cover airbase road located on 
  the west bank of the river. Low lying farmland land near the river 
  also begins to flood.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
042 
WGUS84 KMEG 120228
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
928 PM CDT MON APR 11 2016

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-130228-
/O.EXT.KMEG.FL.W.0074.160412T0909Z-160415T1400Z/
/BGBM6.1.ER.160412T0909Z.160413T0000Z.160415T0800Z.NO/
928 PM CDT MON APR 11 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Tuesday April 12 until Friday April 15.
* At 08 PM Monday the stage was 9.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.7 feet Tuesday April 12.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Tuesday April 12 and continue
  to rise to near 18.7 feet by Tuesday April 12.The river will fall 
  below flood stage by Friday April 15.
* At 18.0 feet...Water is flowing over Hood Road. The flood plain 
  between Town Creek and the Tombigbee River is flooded.  Extensive 
  agricultural flooding is occurring along Bighway 6 near Bigbee.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-130228-
/O.EXT.KMEG.FL.W.0075.160412T0612Z-160414T0351Z/
/AMYM6.1.ER.160412T0612Z.160412T1800Z.160413T2151Z.NO/
928 PM CDT MON APR 11 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* from Tuesday April 12 until Wednesday April 13.
* At 09 PM Monday the stage was 16.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 23.9 feet Tuesday April 12.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Tuesday April 12 and continue
  to rise to near 23.9 feet by Tuesday April 12.The river will fall 
  below flood stage by Wednesday April 13.
* At 23.0 feet...Most low land and farm land near the river is 
  flooded. Equipment and livestock may need to be moved to higher 
  ground.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-130228-
/O.EXT.KMEG.FL.W.0076.160413T0320Z-000000T0000Z/
/ABDM6.1.ER.160413T0320Z.160416T0000Z.000000T0000Z.NO/
928 PM CDT MON APR 11 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Tuesday April 12 until further notice.
* At 03 PM Monday the stage was 7.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.6 feet Friday April 15.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Tuesday April 12 and continue
  to rise to near 14.6 feet by Friday April 15.
* At 15.0 feet...Water is covering a portion of airbase road located 
  on the west bank of the river. Low lying farm land is flooded

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
095 
WGUS84 KMEG 121633
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 AM CDT TUE APR 12 2016

The Flood Warning continues for the Buttahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC087-095-131633-
/O.EXT.KMEG.FL.W.0076.160413T1800Z-160417T0000Z/
/ABDM6.1.ER.160413T1800Z.160415T1200Z.160416T1800Z.NO/
1133 AM CDT TUE APR 12 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Wednesday April 13 until Saturday April 16.
* At 09 AM Tuesday the stage was 9.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.0 feet Friday April 15.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Wednesday April 13 and 
  continue to rise to near 14.0 feet by Friday April 15.The river 
  will fall below flood stage by Saturday April 16.
* At 14.0 feet...Flood water begins to cover airbase road located on 
  the west bank of the river. Low lying farmland land near the river 
  also begins to flood.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
359 
WGUS84 KMEG 130142
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
842 PM CDT TUE APR 12 2016

The Flood Warning continues for the Buttahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC087-095-140142-
/O.EXT.KMEG.FL.W.0076.160414T1500Z-160416T1600Z/
/ABDM6.1.ER.160414T1500Z.160415T1200Z.160416T1000Z.NO/
842 PM CDT TUE APR 12 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Thursday April 14 until Saturday April 16.
* At 08 PM Tuesday the stage was 10.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.8 feet Friday April 15.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Thursday April 14 and 
  continue to rise to near 13.8 feet by Friday April 15.The river 
  will fall below flood stage by Saturday April 16.
* At 14.0 feet...Flood water begins to cover airbase road located on 
  the west bank of the river. Low lying farmland land near the river 
  also begins to flood.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
030 
WGUS84 KMEG 131748
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1248 PM CDT WED APR 13 2016

The Flood Warning continues for the .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC087-095-141748-
/O.EXT.KMEG.FL.W.0076.160414T2200Z-160416T2100Z/
/ABDM6.1.ER.160414T2200Z.160415T1200Z.160416T1500Z.NO/
1248 PM CDT WED APR 13 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Thursday April 14 until Saturday April 16.
* At 12 PM Wednesday the stage was 11.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.7 feet Friday April 15.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Thursday April 14 and 
  continue to rise to near 13.7 feet by Friday April 15.The river 
  will fall below flood stage by Saturday April 16.
* At 14.0 feet...Flood water begins to cover airbase road located on 
  the west bank of the river. Low lying farmland land near the river 
  also begins to flood.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
971 
WGUS84 KMEG 140129
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CDT WED APR 13 2016

The Flood Warning continues for the Buttahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Thursday morning.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC087-095-150129-
/O.EXT.KMEG.FL.W.0076.160415T0000Z-160416T0300Z/
/ABDM6.1.ER.160415T0000Z.160415T1200Z.160415T2100Z.NO/
829 PM CDT WED APR 13 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Thursday April 14 until Friday April 15.
* At 07 PM Wednesday the stage was 12.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.4 feet Friday April 15.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Thursday April 14 and 
  continue to rise to near 13.4 feet by Friday April 15.The river 
  will fall below flood stage by later Friday April 15.
* At 14.0 feet...Flood water begins to cover airbase road located on 
  the west bank of the river. Low lying farmland land near the river 
  also begins to flood.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
538 
WGUS84 KMEG 141704
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1204 PM CDT THU APR 14 2016

The Flood Warning continues for the .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC087-095-151704-
/O.EXT.KMEG.FL.W.0076.160414T1703Z-160416T1048Z/
/ABDM6.1.ER.160414T1127Z.160415T0600Z.160416T0448Z.NO/
1204 PM CDT THU APR 14 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until Friday April 15.
* At 11 AM Thursday the stage was 13.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 14.0 feet Friday April 15.
* Flood stage is 13.0 feet.
* The river rose above flood stage Thursday April 14 and will 
  continue rising to near 14.0 feet by Friday April 15. The river 
  will fall below flood stage Friday April 15.
* At 14.0 feet...Flood water begins to cover airbase road located on 
  the west bank of the river. Low lying farmland land near the river 
  also begins to flood.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
174 
WGUS84 KMEG 150221
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CDT THU APR 14 2016

The Flood Warning continues for the Buttahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Friday morning.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC087-095-160221-
/O.EXT.KMEG.FL.W.0076.000000T0000Z-160416T1312Z/
/ABDM6.1.ER.160414T1127Z.160415T0045Z.160416T0712Z.NO/
921 PM CDT THU APR 14 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until Saturday April 16.
* At 8 PM Thursday the stage was 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 13.0 feet.
* At 14.0 feet...Flood water begins to cover airbase road located on 
  the west bank of the river. Low lying farmland land near the river 
  also begins to flood.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
755 
WGUS84 KMEG 151556
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1056 AM CDT FRI APR 15 2016

The Flood Warning continues for the Buttahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC087-095-160130-
/O.EXT.KMEG.FL.W.0076.000000T0000Z-160416T0130Z/
/ABDM6.1.ER.160414T1127Z.160415T0045Z.160415T1930Z.NO/
1056 AM CDT FRI APR 15 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until Friday April 15.
* At 10 AM Friday the stage was 13.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 13.0 feet.
* At 13.0 feet...Low land near the river is flooded.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 10, 6:46 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 10, 6:46 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
646 PM CDT SUN APR 10 2016

.UPDATE...AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT SUN APR 10 2016/

A LOT OF WEATHER GOING ON DESPITE THE PLEASANT TEMPERATURES.
CURRENTLY VERY WINDY CONDITIONS WERE OCCURRING ACROSS A GOOD
PORTION OF THE WESTERN MIDSOUTH WITH LOOSE TOP SOIL CAUSING A
BLOWING DUST STORM. VISIBILITIES AT TIMES WERE DOWN TO A QUARTER
OF A MILE OR LESS. STRONGEST WIND GUSTS OF 43 KTS/50 MPH HAVE
OCCURRED AT BOTH JONESBORO AND CORNING. FURTHER EAST...WINDS WERE
SLIGHTLY CALMER BUT STILL GUSTY TO 35 MPH. TEMPERATURES RANGED
FROM THE MID 60S IN NORTHWEST TENNESSEE TO NEAR 80F IN CLARKSDALE
MISSISSIPPI. A DUST STORM WARNING...BLOWING DUST ADVISORY AND WIND
ADVISORY ARE ALL IN EFFECT FOR AREAS ALONG AND WEST OF THE
MISSISSIPPI RIVER THROUGH MID EVENING.

FOR TONIGHT THROUGH TUESDAY...SOUTH WINDS WILL REMAIN STRONG
DIMINISHING TO JUST UNDER ADVISORY CRITERIA. MILDER LOWS IN THE
MID 50S TO LOW 60S ARE EXPECTED UNDER MOSTLY CLEAR SKIES THROUGH
AT LEAST MIDNIGHT...WITH INCREASED GULF MOISTURE BRINGING IN
STRATUS IN THE WEST BEFORE SUNRISE. MORE CLOUDS ALONG WITH A QUICK
RAMP UP OF RAIN CHANCES WILL ARRIVE TOMORROW MORNING AS MODELS
TAKE DEPICTED COLD FRONT IN THE PLAINS TO SOUTHEAST MISSOURI BY
NOON. A SURGE OF LOW 60'S DEWPOINTS WILL SLIDE NORTH AND
INTERSECT THE BOUNDARY...LIKELY TO TRIGGER DEEPER SURFACE
CONVECTION. THIS COUPLED WITH AN APPROACHING SHORTWAVE AND LAPSE
RATES AROUND 7C SHOULD LEAD TO CAPE VALUES RANGING FROM 500 J/KG
TO 1500 J/KG. THE GREATEST THREAT AREA STILL APPEARS TO LIE SOUTH
OF INTERSTATE FORTY AND WEST OF INTERSTATE 55 WHERE WINDS MAY BACK
SLIGHTLY AS A WAVE ALONG THE FRONT LIFTS OUT OF THE ARKLATEX. FOR
THIS REASON AN ISOLATED WEAK TORNADO MAY BE POSSIBLE. OTHERWISE
THERE IS BETTER POTENTIAL FOR DAMAGING WINDS AND LOCALIZED FLASH
FLOODING. DRIER AIR WILL WORK ITS WAY INTO THE NORTHWEST COUNTIES
AFTER MIDNIGHT...REACHING NORTHEAST MISSISSIPPI BY TUESDAY
MORNING. STORM TOTAL QPF'S WILL GENERALLY BE IN THE 1 TO 2 INCH
RANGE. MONDAY HIGHS WILL BE IN THE UPPER 60S TO MID 70S...LOWERING
TO THE 50S/60S ON TUESDAY.

WEDNESDAY AND THURSDAY...THIS PERIOD WILL START OFF DRY WITH
INCREASING CLOUDS LATE WEDNESDAY AND A SLIGHT CHANCE FOR SHOWERS
MOVING NORTH ACROSS MISSISSIPPI. MODELS SHOW SOME INSTABILITY OVER
THE SOUTHERN COUNTIES AS A WEAK CLOSED LOW TRACKS THROUGH ALOFT.
KEPT THUNDER OUT OF THE FORECAST FOR NOW TO WATCH THIS TREND.
MEASURABLE PRECIPITATION WILL LIKELY NOT REACH THE FAR NORTH.
TEMPERATURES WILL RUN SLIGHTLY BELOW NORMAL THIS PERIOD.

NEXT WEEKEND...WARM AND DRY AS AN UPPER LEVEL RIDGE BECOMES
ANCHORED OVER THE EASTERN HALF OF THE COUNTRY. MODELS HAVE BEEN
TRENDING TO THIS SOLUTION AS THE UPPER LOW IN THE ROCKIES SITS AND
CHURNS. PLACED A SLIGHT CHANCE FOR RAIN IN THE WESTERN AREAS LATE
SUNDAY...BUT THIS MAY BE A STRETCH.

JAB

&&

.AVIATION...00Z TAF SET

WINDS HAVE BEGUN TO RELAX A BIT ACROSS THE MIDSOUTH AND SHOULD
REMAIN WEAKER THAN WE SAW DURING THE DAY TONIGHT AND TOMORROW.
REMOVED THE IFR VIS FROM JBR...BUT WILL CONTINUE TO INCLUDE THE
POSSIBILITY BY HOLDING ON TO 6SM BLDU IN THE WEATHER GROUP FOR A
FEW MORE HOURS.

SOUTHERLY WINDS...GENERALLY 10-20KT WITH GUSTS TO 25KT WILL
CONTINUE THROUGH TOMORROW...LIKELY SHIFTING MORE SOUTHWESTERLY
WITH TIME.

RAIN AND THUNDERSTORMS WILL BECOME MORE LIKELY TOMORROW...WITH
THE STRONGEST STORMS AND MOST WIDESPREAD RAIN/THUNDERSTORMS DURING
THE AFTERNOON. TEMPORARY IFR CONDITIONS DUE TO VIS RESTRICTIONS
WILL BE POSSIBLE WITH THE STRONGEST STORMS....WITH VFR VIS
PREVAILING. CIGS WILL LOWER OVERNIGHT WITH MVFR CIGS PREVAILING
LATE TONIGHT THROUGH TOMORROW. TEMPORARY IFR CIGS POSSIBLE WITH
THUNDERSTORMS.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...DUST STORM WARNING UNTIL 9 PM CDT THIS EVENING FOR CLAY-
     CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     BLOWING DUST ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CRITTENDEN-
     CROSS-LEE AR-PHILLIPS-ST. FRANCIS.

MO...DUST STORM WARNING UNTIL 9 PM CDT THIS EVENING FOR DUNKLIN-
     PEMISCOT.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     BLOWING DUST ADVISORY UNTIL 9 PM CDT THIS EVENING FOR COAHOMA-
     TUNICA.

TN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR DYER-LAKE-
     LAUDERDALE-OBION-SHELBY-TIPTON.

&&
Hazardous weather outlook, Apr 10, 2:38 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
238 PM CDT SUN APR 10 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-112145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
238 PM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG SOUTH WINDS WILL CONTINUE ALONG AND WEST OF THE MISSISSIPPI
RIVER THROUGH MID EVENING TODAY. A DUST STORM WARNING...AND A
WIND AND BLOWING DUST ADVISORY HAVE BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW STRONG OR SEVERE STORMS WILL BE POSSIBLE ALONG A COLD FRONT
MONDAY AND MONDAY NIGHT WITH THE POTENTIAL FOR DAMAGING
WINDS...LARGE HAIL AND LOCALIZED HEAVY RAINFALL. A WEAK TORNADO IS
ALSO POSSIBLE...ESPECIALLY SOUTH OF INTERSTATE FORTY AND WEST OF
INTERSTATE 55.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE MONDAY AFTERNOON AND MONDAY
EVENING.

JAB

In the hours before

Local storm report, Apr 10, 2:49 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
249 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     DUST STORM       WALNUT RIDGE            36.07N 90.96W
04/10/2016                   LAWRENCE           AR   911 CALL CENTER

            HIGHWAY 63 IS CLOSED IN LAWRENCE COUNTY ARKANSAS DUE TO
            BLOWING DUST CAUSING LESS THAN 1/4 MILE VISIBILITY.
            MULTIPLE INJURIES REPORTED DUE TO CAR ACCIDENTS

&&

AJC
Local storm report, Apr 10, 3:33 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     DUST STORM       JONESBORO               35.82N 90.69W
04/10/2016                   CRAIGHEAD          AR   PUBLIC

            NEAR ZERO VISIBILITY IN BLOWING DUST ON PACIFIC STREET
            OFF OF KATHLEEN STREET NEAR JONESBORO.

&&

JLH
Local storm report, Apr 10, 3:34 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     DUST STORM       WALNUT RIDGE            36.07N 90.96W
04/10/2016                   LAWRENCE           AR   911 CALL CENTER

            *** 11 INJ *** HIGHWAY 63 IS CLOSED IN LAWRENCE COUNTY
            ARKANSAS DUE TO BLOWING DUST CAUSING LESS THAN 1/4 MILE
            VISIBILITY. MULTIPLE INJURIES REPORTED DUE TO CAR
            ACCIDENTS

&&

JLH
Local storm report, Apr 10, 7:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
739 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     DUST STORM       WALNUT RIDGE            36.07N 90.96W
04/10/2016                   LAWRENCE           AR   LAW ENFORCEMENT

            AT 325 PM CDT A 5 VEHICLE ACCIDENT DUE TO POOR VISIBILITY
            FROM BLOWING DUST. 1 FATALITY 3 INJURED.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:08 PM CDTRiver Flood WarningMEGMonroe4 days
Apr 10, 8:08 PM CDTRiver Flood WarningMEGMonroe3 days
Apr 11, 1:25 PM CDTSpecial Weather StatementMEGCoahoma50 min
Apr 11, 2:08 PM CDTFlash Flood WarningMEGCoahoma, Quitman, Tunica4 hr
Apr 11, 3:17 PM CDTFlash Flood WarningMEGLafayette, Panola, Quitman4 hr

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.